Hi, I have been off Nuvaring for 2 months. I was on it for 4 years before that. The last two months I have had a normal period but then I also bleed midcycle usually about day 17 and it lasts for about 5 days. I am just curious if this is just because I recently got off of the Nuvaring, or is it something more serious? We are trying to conceive and I want to know if I should still try or do I need to wait until this midcycle bleeding stops?
Welcome to the ehealthforum. I am glad to help you out.
Irregularity of the menstrual periods is quite common after the removal of the Nuvaring and thus you need not worry about the same.
However, itâll be better for the periods to return to normal before you plan a pregnancy.
It may take a few cycles for the menstrual periods to return to normal. Meanwhile, you can use some alternative means of contraceptive & preferably a barrier contraceptive like condoms. I sincerely hope this information helps. Take care.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Early Pregnancy Signs and Symptoms , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.